# SDR WRLA20100616392

- Difficulty date: June 16, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N741WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 70,060 hours, 9,121 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B027814
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - CRACK DAMAGE WAS FOUND ON RT FUSELAGE SKIN (P/N 65B02781-4) AT STA 2701.  CUT OUT THE DAMAGE SKIN AND PFM NDT MEASURE FREE OF CRACK.  FABRICATE AND INSTALL REPAIR DOUBLER & FILLER.
